# SDR DALA2025030301637

- Difficulty date: February 25, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,303 hours, 30,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 3L DOOR KNUCKLE KNOCKER WOULD NOT EXTEND WHEN DOOR ARMED. CORRECTIVE ACTION: REF LP#: INSPECTED MECHANISM. NO ISSUES NOTED. FOUND CUT OUT FOR KNUCKLE BUSTER GUMMED UP W/ NEW PAINT. CLEANED & CENTERED DOOR LINING. OPS CKS GD. REINSTALLED 4L DOOR LININGS PER B757 MM 52- 11-02. OPS CK GOOD. (0827530)
